# SDR UPS03841118

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSING HYD SYSTEMS.  DECLARED EMERGENCY.  A/C LANDED W/O INCIDENT.  HYD QTY DROPPED TO STANDPIPE LEVEL FOLLOWED BY RUDDER & AILERON CONTROL MANUAL LIGHTS COMING ON, (FL 390 & 150 NM FROM DESTINATION).  REMOVED AND REPLACED RESERVOIR AIR PRESS REGULATOR ASPIRATOR & TEE-FITTING IAW MM 29 10 03 2, OPS CHECKED NORMAL.
